BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
2012 Volume 21 >

Please use this identifier to cite or link to this item:

Title: New Hardy-Type Inequalities with Singular Weights
Authors: Fabricant, Alexander
Kutev, Nikolai
Rangelov, Tsviatko
Keywords: Hardy inequality
Sharp estimates
Issue Date: 2012
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 21, No 1, (2012), 237p-246p
Abstract: We prove a new Hardy–type inequality with weights that are possibly singular at internal point and on the boundary of the domain. As an illustration some applications and examples are given.
Description: 2010 Mathematics Subject Classification: 26D10.
ISSN: 0204-9805
Appears in Collections:2012 Volume 21

Files in This Item:

File Description SizeFormat
Pliska-21-2012-237-246.pdf1.11 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License